Jump to content
RESOLVED: Password Reset Bug Fixed ×
BenzoBuddies Activity Level Report ×
Let Your Voice be Heard! Researchers at Trinity College Dublin... ×

Switching from all pills to all liquid. Was it a difficult transition for you?


[Jo...]

Recommended Posts

Hi BB. I have been tapering Kolonopin directly by cutting, shaving and weighing pills since early March. I have tapered from 1.5 mg to less than .5 mg. Now that I am getting to a lower dose ( and am dosing twice per day) I want to switch to a DLMT using PG. I believe this will give me greater accuracy at the lower doses.

 

However, I read in Jim Hawk’s “Benzo Liquid Taper Help” that  “when users switch suddenly from only tablets to only liquid some users experience minor symptoms and some experience destabilizing symptoms as when one stops abruptly.” I would prefer to not combine pills and solution “in order to soften the shock due to the introduction of liquid.”

 

My question is for those that switched from pill cutting to a liquid form  during the taper, what was your experience?

 

Did you have NO increased withdrawal symptoms?

Did you have only minor increased withdrawal symptoms?

Or did you destabilize like in a cold turkey?

 

Any feedback would be greatly appreciated so I can prepare accordingly. Thank you!

Link to comment
Share on other sites

My question is for those that switched from pill cutting to a liquid form  during the taper, what was your experience?

 

I was on all pills for my valium taper until about 5 mgs when I switched to a DLMT. I was advised to updose a little to prevent possible s/x and I did so. I did not experience any adverse effects.

 

Hope this helps you.

 

Katz

Link to comment
Share on other sites

The first time I switched from all pills to all liquid, I had no issue. I was taking 0.5 mg twice a day.

 

The second time I switched from all pills to all liquid, it was a tiny bit bumpy. I was taking 0.5 mg total per day split in 4 equal doses. I switched out 2 pill doses for liquid doses first, and held that for 2 weeks before switching out the remaining 2 doses for liquid. It was only a tiny bit bumpy. I could still function, with minor fogginess.

Link to comment
Share on other sites

×
×
  • Create New...